MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 354210
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were available.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: it was reported that despite the nurses tightening and checking connections prior to patients going to the or, the connections become loose causing blood or iv fluids to spill.No injury reported.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9112724
Report Number9614279-2019-00166
Device Sequence Number1984171
Product Code FPA
UDI-Device Identifier04046964182174
UDI-Public04046964182174
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1